# SDR SWAA2020090812524

- Difficulty date: August 28, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT OVERWING EXIT EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED POWER SUPPLY CHARGER POSITION M1669, REF. B737 AMM 33-51-06-960-806. RELAMPED EXTERIOR RT OVERWING EMERGENCY LIGHT, REF. B737 AMM 33-51-04-960-801.  PERFORMED OPERATIONS TEST, REF. B737 AMM 33-51-06-710-005, FOUND NORMAL.
